VOLUME 14 2009 NUMBERS 3–4

Equivalence of Set- and Bag-Valued Orbits
Keijo Ruohonen
Pages 247–253

Download Abstract
Fulltext is accessible with your personal account
ShowHide BibTeX
  author  = {Keijo Ruohonen},
  title   = {Equivalence of Set- and Bag-Valued Orbits},
  journal = {Journal of Automata, Languages and Combinatorics},
  volume  = {14},
  number  = {3--4},
  pages   = {247--253},
  year    = {2009},
  url     = {https://doi.org/10.25596/jalc-2009-247},
  doi     = {10.25596/jalc-2009-247}
If you would like to see an embedded preview, try to select preview as the action for Portable Document Format (PDF) in your brower settings.
Keywords: orbits, equivalence problem
DOI: 10.25596/jalc-2009-247